Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)



Journal: Math. Comp. 23 (1969), 219
Original Article: Math. Comp. 20 (1966), 330-332.
Original Article: Math. Comp. 20 (1966), 144-147.
Original Article: Math. Comp. 16 (1962), 376-404.
Full-text PDF Free Access

Additional Information

PII: S 0025-5718(69)99648-3
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia